# SDR CALA2025100209553

- Difficulty date: October 2, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N77066
- Make and model: Boeing 767424ER
- Aircraft serial: 29461
- Aircraft time: 92,609 hours, 14,707 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pressure Gauge
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3L SLIDE PRESSURE GAUGE LOW.  INSPECTED SLIDE PRESS GUAGE AT DOOR 3 L, SLIDE IS IN THE GREEN. IAW 25-66-02 OK TO CONTINUE.
